MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. PINNACLE 18.0; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. PINNACLE 18.0; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number PINNACLE 18.0
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During internal testing an issue was found in which users are able to select datasets from different scans for stopping power ratio (spr) generation.There is no allegation of a death or serious injury.A defect was filed and has been evaluated by the defect review board (drb) and scored as an unacceptable safety defect.An issue impact assessment (iia) has been triggered and philips is investigating the issue.
 
Additional Manufacturer Narrative
The investigation into this issue is ongoing.Philips will provide another report in 30 days.
 
Additional Manufacturer Narrative
Investigation of the issue determined this is a software defect.The cause of this issue is that there is no check whether the image sets are from the same acquisition or same 4d data sets when performing spr (stopping power ratio) generation.The issue was discovered during internal testing of the software.There is no allegation of a death or serious injury.There are no reports of this issue from the field.

Brand Name
PINNACLE 18.0
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
100 park avenue, suite 300
orange village OH 44122
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
100 park avenue, suite 300
orange village OH 44122
Manufacturer Contact
kenneth revennaugh
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key20481319
Report Number3004022368-2024-00004
Device Sequence Number15522754
Product Code MUJ
UDI-Device Identifier00884838103566
UDI-Public00884838103566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPINNACLE 18.0
Device Catalogue Number870237
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by ManufacturerNot provided
09/19/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/13/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown